# SDR USAA920071328

- Difficulty date: December 12, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- Aircraft time: 58,906 hours, 37,677 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C-4 CHECK, DELAMINATION ON UPPER SKIN OF RIGHT OUTBOARD FORE FLAP AT TRAILING EDGE 15 INCHES FROM OUTBOARD TO INBOARD END.  REMOVED AND REPLACED RIGHT OUTBOARD TRAILING EDGE FORE FLAP IAW B737-300 AMM 27-51-37.
